# SDR SWIA200515144

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 8,127 hours, 6,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP AFT SECTIONS WILL NOT ILLUMINATE.  CLEANED CONTACTS AT SEGMENTS.  OPERATIONAL CHECK GOOD.
